On asymptotic motions of robot-manipulator in homogeneous space
Applications of Mathematics, Tome 53 (2008) no. 6, pp. 535-545
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper the notion of robot-manipulators in the Euclidean space is generalized to the case in a general homogeneous space with the Lie group $G$ of motions. Some kinematic subspaces of the Lie algebra $\Cal G$ (the subspaces of velocity operators, of Coriolis acceleration operators, asymptotic subspaces) are introduced and by them asymptotic and geodesic motions are described.
In this paper the notion of robot-manipulators in the Euclidean space is generalized to the case in a general homogeneous space with the Lie group $G$ of motions. Some kinematic subspaces of the Lie algebra $\Cal G$ (the subspaces of velocity operators, of Coriolis acceleration operators, asymptotic subspaces) are introduced and by them asymptotic and geodesic motions are described.
DOI :
10.1007/s10492-008-0040-y
Classification :
53A17, 70B15, 70E60, 70G45
Keywords: local differential geometry; robotics; Lie algebra; asymptotic motion
Keywords: local differential geometry; robotics; Lie algebra; asymptotic motion
@article{10_1007_s10492_008_0040_y,
author = {Dekr\'et, Anton and Bak\v{s}a, J\'an},
title = {On asymptotic motions of robot-manipulator in homogeneous space},
journal = {Applications of Mathematics},
pages = {535--545},
year = {2008},
volume = {53},
number = {6},
doi = {10.1007/s10492-008-0040-y},
mrnumber = {2469064},
zbl = {1199.53016},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-008-0040-y/}
}
TY - JOUR AU - Dekrét, Anton AU - Bakša, Ján TI - On asymptotic motions of robot-manipulator in homogeneous space JO - Applications of Mathematics PY - 2008 SP - 535 EP - 545 VL - 53 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-008-0040-y/ DO - 10.1007/s10492-008-0040-y LA - en ID - 10_1007_s10492_008_0040_y ER -
%0 Journal Article %A Dekrét, Anton %A Bakša, Ján %T On asymptotic motions of robot-manipulator in homogeneous space %J Applications of Mathematics %D 2008 %P 535-545 %V 53 %N 6 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-008-0040-y/ %R 10.1007/s10492-008-0040-y %G en %F 10_1007_s10492_008_0040_y
Dekrét, Anton; Bakša, Ján. On asymptotic motions of robot-manipulator in homogeneous space. Applications of Mathematics, Tome 53 (2008) no. 6, pp. 535-545. doi: 10.1007/s10492-008-0040-y
Cité par Sources :